# SDR U2RA2012040945301

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,446 hours, 19,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Part time: 56,446 hours, 19,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT DOOR SKIN FOUND WITH SURFACE CORROSION BETWEEN BS1540 - BS1570 AT S26R.  BLENDED OUT CORROSION IAW SRM 51-10-02. MATERIAL ORIGINAL THICKNESS 0.063", MATERIAL REMOVAL 0.002", REMAINING THICKNESS 0.061" AFTER REWORK. FOUND WITHIN LIMITS IAW 52-30-02-1A-1, PB 101, FIG 101, DETAIL II, IV NOTE "E".
